# SDR AALA201908219003

- Difficulty date: August 19, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N185AN
- Make and model: Boeing 757223
- Aircraft serial: 32379
- Aircraft time: 63,466 hours, 15,878 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: SEAT 33D EMERGENCY PATH LIGHT INOPERATIVE. RECONNECTED CONNECTOR AND SECURED UNDER SEAT 33D IN REF TO AMM  33-51-11. OPS CHECK GOOD.
